MathSciNet Relay Station
MathSciNet bibliographic data
MR1933835 (2003h:11162) 11Y40 (11R11 11R27)
Van Der Poorten, A. J.; te Riele, H. J. J.; Williams, H. C. Corrigenda and addition to: "Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100\,000\,000\,000$'' [Math. Comp. 70 (2001), no. 235, 1311–1328; MR1709160 (2001j:11125)]. Math. Comp. 72 (2003), no. 241, 521–523 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement